RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 134–141 (Mi tm283)  

This article is cited in 2 scientific papers (total in 2 papers)

Singularities of Limiting Directions of Generic Higher Order Implicit ODEs

A. A. Davydov

Vladimir State University

Abstract: An implicit differential equation of order $n$ is defined as a zero level of a smooth function on the $(n+2)$-dimensional space with a two-dimensional distribution which is the result of natural Goursat prolongation procedure from a standard contact structure in the space of directions on the plane. The solution of this equation is an immersed curve which lies in this level and is tangent to this distribution. Generic metamorphoses of cones of possible directions on the plane of all solutions are classified. This classification is closely related to the classification of generic singularities of first-order implicit differential equations on the plane and to the classification of generic singularities of limiting direction fields of dynamic inequalities on surfaces.

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 124–131

Bibliographic databases:

UDC: 517.9
Received in December 2000

Citation: A. A. Davydov, “Singularities of Limiting Directions of Generic Higher Order Implicit ODEs”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 134–141; Proc. Steklov Inst. Math., 236 (2002), 124–131

Citation in format AMSBIB
\Bibitem{Dav02}
\by A.~A.~Davydov
\paper Singularities of Limiting Directions of Generic Higher Order Implicit ODEs
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 134--141
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931013}
\zmath{https://zbmath.org/?q=an:1020.34003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 124--131


Linking options:
  • http://mi.mathnet.ru/eng/tm283
  • http://mi.mathnet.ru/eng/tm/v236/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Takahashi M., “On implicit second–order ordinary differential equations: Completely integrable and Clairaut type”, Journal of Dynamical and Control Systems, 13:2 (2007), 273–288  crossref  mathscinet  zmath  isi  scopus
    2. Takahashi M., “On completely integrable first order ordinary differential equations”, Real and Complex Singularities, 2007, 388–418  crossref  mathscinet  zmath  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:247
    Full text:56
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019